# SDR SWIA200717826

- Difficulty date: February 17, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 34,944 hours, 45,697 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 12038594501
- Part serial: 120342
- Condition: Malfunctioned
- Location: Mlg
- Part time: 13,471 hours, 20,196 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT ABOUT 2000' PUT GEAR DOWN, ALL RED IN ADDITION TO A RATTLING OUTSIDE AIRCRAFT.  RETRACTED GEAR AND THEN EXTENDED AGAIN.  REPLACED LANDING GEAR RELAY BOX IAW 32-31-02 AND MLG CONTROL MODULE ASSY IAW 32-31-03.  OPERATIONAL CHECKS GOOD, P/N 1 - (RELAY BOX) - 120-43270-501 S/N OFF - 120101.
